# SDR DHL2007751509

- Difficulty date: March 4, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 34,927 hours, 18,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN "C" CHECK, AFT CARGO COMPT INTERCOSTAL BETWEEN STA 1050-1070 STR 27L CORRODED.  REMOVED INTERCOSTAL UPPER ANGLE IAW B727 SRM 51-30-2.  FAB NEW ANGLE IAW B727 SRM 53-10-2 USING 2024T3 .050 PO NR 9004174 DIM 19" BY 2" ALODINE AND PRIME PART IAW B727 IAW B727 SRM 51-10-2.  INSTALLED ANGLE IAW B727 SRM 51--30-2.
